# SDR CALA2021100401762

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737-8
- Aircraft serial: 32402
- Aircraft time: 64,082 hours, 21,821 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 141A6536420
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR CRACKED AT LWR FWD CORNER NEXT TO CENTER BOX. (REF AAR NR 9635753) PARTIALLY REMOVED THE BRACKET AND FASTENERS AT R1 DOOR AT THE BOEING SRM 51-40-02 REV 73 DATED 10 JUL 2021. NEW BEAM WAS LWR FWD CORNER NEXT TO CENTER BOX IN REF WITH BOEING SRM 51- INTALLED ON THE R1 DOOR AS PER BOEING SRM 51-40-02 REV 73 DATED 40-02 REV 73 DATED 10 JUL 2021. THEN, REMOVED THE CRACKED BEAM 10 JUL 2021. IN THE R1 DOOR AS PER BOEING SRM 51-40-02 REV 73 DATED 10 JUL 2021. LOCATED AND DRILLED THE NEW BEAM ON THE R1 DOOR AS PER ADD EMP:V925560
